# SDR FDEA201712123382

- Difficulty date: December 12, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: LOWER FUSELAGE SKIN, STA. 1781, LONG. 41R, AFT LOWER SIDE OF   CENTER CARGO DOOR JAMB, HAS AN EXISTING REPAIR DOUBLER. DOT 17. EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 53-50-00 FIG. 26 SH.3 VOL.1.   REF. E.A. 8-5100-T0336013 "REPAIR CATALOG MD10 REPAIR ID" ATTACHMENT A-1 #17.
